# SDR ASOA20140202017

- Difficulty date: February 2, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N14174
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500876
- Aircraft time: 22,167 hours, 13,682 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334048
- Condition: Cracked
- Location: Frame 77
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4A INSPECTION,  LEFT AFT FUSELAGE SKIN FOUND TO HAVE TWO CRACKS EMINATING FROM A RIVET ON FRAME 77 JUST ABOVE STRINGER 6L.  MAINTENANCE REMOVED THE DAMAGE AND PERFORMED A FREEZE PLUG REPAIR IAW  ETD2014-145-009276, AND ACFT APPROVED FOR RETURN TO SERVICE.
